# SDR DALA2018040202221

- Difficulty date: April 1, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 55,895 hours, 21,594 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND SEAT 17F EMERGENCY EXIT SIGN OUT.  MAINTENANCE REMOVED AND REPLACED EMERGENCY LIGHT ASSY IAW AMM 33-51. OPS CHECKED GOOD.
